Translator Disclaimer
September 2016 Cheeger inequalities for absorbing Markov chains
Gary Froyland, Robyn M. Stuart
Author Affiliations +
Adv. in Appl. Probab. 48(3): 631-647 (September 2016).

Abstract

We construct Cheeger-type bounds for the second eigenvalue of a substochastic transition probability matrix in terms of the Markov chain's conductance and metastability (and vice versa) with respect to its quasistationary distribution, extending classical results for stochastic transition matrices.

Citation

Download Citation

Gary Froyland. Robyn M. Stuart. "Cheeger inequalities for absorbing Markov chains." Adv. in Appl. Probab. 48 (3) 631 - 647, September 2016.

Information

Published: September 2016
First available in Project Euclid: 19 September 2016

zbMATH: 1351.60091
MathSciNet: MR3568884

Subjects:
Primary: 60J10

Rights: Copyright © 2016 Applied Probability Trust

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 3 • September 2016
Back to Top